# SDR MASA200400483

- Difficulty date: August 29, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N826MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145214
- Aircraft time: 10,079 hours, 9,033 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 14533022409
- Part serial: 145433
- Condition: Failed
- Location: Spoilers
- Part time: 7,312 hours, 6,876 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT ROLLED TO THE RIGHT UPON DEPLOYMENT OF SPEED BRAKES.  MAINTENANCE TROUBLESHOT TO A FAILED SPOILER CONTROL UNIT.  THE FAILED SPOILER CONTROL UNIT WAS REMOVED AND REPLACED, A TEST FLIGHT WAS SATISFACTORY.
